See Alike in...

Alike App

Browser

134340trbl

773d

I had a genetics test done for medications and what would metabolize best for me, and abilify was one of the only options for me to try. my mom was on a similar antipsychotic and it caused tardive dyskinesia after a really long time of taking it and it causes the muscles in her face, feet and legs to spasm and move on their own. I've noticed I'm also having the same issue with just my face muscles spasming randomly and I am becoming very self conscious of it now. i wonder if it's even worth taking anymore if I'm going to have life long side effects like this. has this ever happened to anyone else

Top reply
    • catmom1995

      744d

      I’m having this problem too we’re I’m jerking too

    • catmom1995

      744d

      I’m having this problem too we’re I’m jerking too

    • drnothing

      772d

      I had same issue and was prescribed cogentin. that has worked for my symptoms of abilify.

      • 134340trbl

        771d

        @drnothing thank you! I'm going to discuss this with my doctor next week and see if I can be put on this since abilify is working aside from the side effects. It's frustrating though to be put on another medication 🥲😭

    • Axol

      773d

      I've had random movements throughout my body and mostly my neck and head, I've always thought it was the anxiety but I guess the medication makes more sense, I'll have to look more into it, but I've found tics/twitching is more common once you start to look for it, so I promise your not alone in this💕

      • 134340trbl

        773d

        @Axol I also have a history of a movement disorder but it was always more of a nocturnal thing and it was never my facial muscles and seemed to resolve after strict treatments with certain meds. So I feel like it's this medication since I couldn't stop it but I'm glad to know I'm not alone and that I shouldn't focus in or dwell on it too much

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion